MAUDE Adverse Event Report: DENTSPLY IMPLANTS (A DIVISION OF DENTSPLY IH AB) S ATLANTIS ABUTM GOLDSHADED TI; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS

DENTSPLY IMPLANTS (A DIVISION OF DENTSPLY IH AB) S ATLANTIS ABUTM GOLDSHADED TI; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Catalog Number 35503
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Fracture of abutment :the abutment broke itself.It was reported that a patient experienced a dental implant loss.
 
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.Section h6 was done based on the information provided by the initial reporter and our long-time experience in the investigation of similar complaints.Product was received and will be evaluated soonest.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.This mdr submission is a late submission.A capa has been issued.

Brand Name
S ATLANTIS ABUTM GOLDSHADED TI
Common Device Name
ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Manufacturer (Section D)
DENTSPLY IMPLANTS (A DIVISION OF DENTSPLY IH AB)
aminogatan 1
molndal vastra gotalands lan [ S-431 21
SW  S-431 21
Manufacturer (Section G)
DENTSPLY IMPLANTS (A DIVISION OF DENTSPLY IH AB)
aminogatan 1
molndal vastra gotalands lan [ S-431 21
SW   S-431 21
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key19459473
Report Number9612468-2024-00754
Device Sequence Number20498434
Product Code NHA
UDI-Device Identifier07392532083440
UDI-Public07392532083440
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
MULTIPLE
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number35503
Device Lot Number6000218
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date02/26/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2024
Initial Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1 IMPLANT ANKYLOS B11 : 31010430 LOT B150010815
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale